# SDR UPS08852637

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Missing
- Location: Fs 1260 L15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  CABIN BS 1260 L15R, INTERCOSTAL CLIP MISSING     FABRICATED AND INSTALLED CLIP IAW SRM 53-04-01 FIG 051, AND 51-1 -20D.
